# SDR SWIA202156425

- Difficulty date: January 15, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R53611171
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ATTACHED TO FS621 AT FLOOR LEVEL Â€“ CRACKED ON LH OUTBOARD END (MARKED).   (C-CHECK) RO 2/25/2021   REMOVED AND AND INSTALLED NEW ANGLE ATTACHED TO FS621 AT FLOOR LEVEL LH OUTBOARD END REF CRJ200 SRM 51-42-06, 51-42-21, AND REO 601R-53-61-117 REV-E, DATED 2018-01-15. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY
